Note we may have some server downtime today and this weekend as we perform some upgrades. Please save a copy of any posts you make during this time in case we have any server trouble. Thank you!
This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I get a lot of "knots" after I inject. I take Ibuprofen an hour before I inject, I use the Betaject and I massage the area right after, but I get these knots that last sometimes for many days. And they can be quite painful as well. Any suggestions would be most appreciated. Thanks.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content. All logos and trademarks in this site are property of their respective owners.
All postings are the responsibility of the poster.